# SDR HALA2019061400296

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 16,732 hours, 2,588 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Fcmc
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUEL FCMC 1 FAULT ILLUMINATED ON DESCENT. // PER INTERROGATED MSG # 285134 SHOWN. FCMC GRD TEST C/OUT REF AMM 28-51-00 ALL INDICATIONS NORMAL TEST OK MSG CLEARED.
